Show simple item record

dc.creatorHaq, S.
dc.creatorNisar, K.S.
dc.creatorKhan, A.H.
dc.creatorSuthar, D.L.
dc.date2019-04-01
dc.date.accessioned2020-06-05T12:23:01Z
dc.date.available2020-06-05T12:23:01Z
dc.identifierhttp://revistas.ufro.cl/ojs/index.php/cubo/article/view/2118
dc.identifier10.4067/S0719-06462019000100049
dc.identifier.urihttps://revistaschilenas.uchile.cl/handle/2250/136404
dc.descriptionThe aim of this article is to establish some integral transforms of the generalized Lommel-Wright functions, which are expressed in terms of Wright Hypergeometric function. Some integrals involving trigonometric, generalized Bessel and Struve functions are also indicated as special cases of our main results.en-US
dc.formatapplication/pdf
dc.languageeng
dc.publisherUniversidad de La Frontera. Temuco, Chile.en-US
dc.relationhttp://revistas.ufro.cl/ojs/index.php/cubo/article/view/2118/1883
dc.sourceCUBO, A Mathematical Journal; Vol. 21 Núm. 1 (2019): CUBO, A Mathematical Journal; 49–60es-ES
dc.sourceCUBO, A Mathematical Journal; Vol. 21 No. 1 (2019): CUBO, A Mathematical Journal; 49–60en-US
dc.source0719-0646
dc.source0716-7776
dc.subjectGamma functionen-US
dc.subjectgeneralized Wright hypergeometric function pψqen-US
dc.subjectgeneralized Lommel-Wright functions Jµ ν; m λ (z)en-US
dc.subjectIntegral Transformsen-US
dc.titleCertain integral Transforms of the generalized Lommel-Wright functionen-US
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion


This item appears in the following Collection(s)

Show simple item record